# SDR SWAA2014032826613

- Difficulty date: March 20, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,311 hours, 45,110 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C27783
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 380, STRINGER 14L.  R & R SHEAR TIE IAW SRM.
